# SDR DALA2020100103239

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 19,963 hours, 7,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUEL TANK 632MB ACCESS CUTOUT FLANGE FRETTING CORROSION.  REPAIRED DAMAGE, PER B737-900 SRM 57-20-01 REPAIR 1.
